Volume 1, Number 3
Previous Issue Next Issue

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 195-202

Preview Full PDF 229 1763 Abstract

Sen-Lin Xu

J. Comp. Math., 1 (1983), pp. 203-210

Preview Full PDF 210 1645 Abstract

De-Yuan Li

J. Comp. Math., 1 (1983), pp. 211-222.

Preview Full PDF 184 1729 Abstract

Yu-Yu Feng & Dong-Xu Qi

J. Comp. Math., 1 (1983), pp. 223-232

Preview Full PDF 178 2242 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 233-242

Preview Full PDF 230 1777 Abstract

Ying-Guang Shi

J. Comp. Math., 1 (1983), pp. 243-246

Preview Full PDF 206 1723 Abstract

Xiong-Hua Wu, Dun Huang & You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 247-258.

Preview Full PDF 178 1572 Abstract

Zhong-Ci Shi

J. Comp. Math., 1 (1983), pp. 259-263

Preview Full PDF 209 1758 Abstract

Jia-Chang Sun & Jackson Ken

J. Comp. Math., 1 (1983), pp. 264-281

Preview Full PDF 191 1851 Abstract

Geng Sun

J. Comp. Math., 1 (1983), pp. 282-293

Preview Full PDF 185 1686 Abstract

Yu-Lin Zhou & Bo-Ling Guo

J. Comp. Math., 1 (1983), pp. 294-302.

Preview Full PDF 181 1691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard